Skip to content

On the Uniform Convergence of Relative Frequencies of Events to Their Probabilities

Vapnik, V. N., & Chervonenkis, A. Y. (1971). On the Uniform Convergence of Relative Frequencies of Events to Their Probabilities. Theory of Probability & Its Applications, 16(2), 264-280.

Type
Journal article
Intellectual base
Primary research
Year
1971
Volume
16
Issue
2
Pages
264-280
DOI
10.1137/1116025
DOI registrant
Society for Industrial & Applied Mathematics
Link
https://epubs.siam.org/doi/10.1137/1116025
Cited from
mathematics, philosophy, statistics_experimental_design, systems_cybernetics

Cited by

4 citations across 4 artifacts.

Each citation links to the sentence it supports in the citing article.

Primes

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. Neither this nor any other of the 4 citations of this work carries a recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:c5e08f92ff63 · see in the full table